# SDR ASAA20181227550

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 46,484 hours, 14,027 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10179
- Condition: Faulted
- Location: Right Ecs Bay
- Part time: 41,807 hours, 12,628 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT COMES ON W/ RECALL EXTINGUISHES WITH RESET. GROUNDED - YES. PERFORMED BITE CHECK OF #2 PACK/ZONE TEMP CTRL SHOWS "TCV-THIS PACK" LAST FLIGHT, REF B737-800 FIM 21-62 TASK 801. FAULT CLEARS. RE-PERFORMED RH PACK TEMP CONTROL BITE PROCEDURE, CONFIRMED NO FAULTS ACTIVE ON RH TEMP CONTROLLER. DUE TO HISTORY AND PREVIOUS TROUBLESHOOTING REMOVED AND REPLACED TEMP CONTROL VALVE REF B737-800 AMM 21-51-10. LEAK CHECK GOOD. PERFORMED BITE PROCEDURE; NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
